# SDR SWAA2021072730644

- Difficulty date: November 10, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE (1 EA) / REPLACED SUPPORT STRUCTURE WIN TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 116A3010 REV A
